# SDR UIEA2022042800423

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE ON CAP (P/N: 65B06154-8) AT LOWER SUPPORT BEAM NEAR WL 199.3 STA 2369.8( 1) REMOVED CORROSION CAP IAW SRM 51-40-02 REV 94. 2) REPAIRED CORROSION AREA IAW EI NO T2022A53M-1137 REV 1. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
